MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO, BENELUX; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO, BENELUX; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number BL2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator service required alarm occurred while the trilogy evo, benelux device was in patient use.There was no allegation of harm or injury reported.During the evaluation of the device at third-party service center, an error indicating the device software detected a large pressure drop between the monitor and outlet pressure sensors discovered in the event log.The root cause of the errors found in log are caused by clogged filters in the unit.The technician replaced the device's flow sensor to address the issue.Additionally, the device's blower assembly, one in-line filter prox assy and in- line filter are contaminated and have been replaced.The connection cover is missing.The device's air foam inlet filter, muffler and particulate filter will be replaced due to the 4 year preventive maintenance procedure.The device has been serviced, inspected, tested, met acceptance criteria in accordance with all of the applicable customer requirements.

Brand Name
TRILOGY EVO, BENELUX
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23851725
Report Number2518422-2025-112899
Device Sequence Number13154750
Product Code CBK
UDI-Device Identifier00606959055520
UDI-Public(01)00606959055520
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBL2110X15B
Device Catalogue NumberBL2110X15B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown